MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0615CSFMX
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f231100306 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: " sex: unknown disease name: 6 mm aneurysm in ic-pc procedure: planned procedure micro catheter: unknown assist stent: neuroform atlas stent system 4.5mm 21mm/stryker y connector: unknown used coils: 1st coil/optimax, 2nd coil/nairobi (medtronic), 3rd coil: i-ed[?](kaneka medix). the optimax 6×15 coil was used as the first coil.The physician placed a stent-assisted atlas 4.5mm x 21mm and performed framing in a semi-jail configuration.The posterior communicating artery was branching from the target aneurysm, and several attempts were made to re-coil to ensure the coil did not obstruct the p-com.However, when retracting, the coil did not follow, leading the physician to determine that the coil had stretched.A snare device was inserted into the microcatheter, and the stretched portion was captured and removed along with the microcatheter.The entire optimax 6×15 coil was retrieved outside the body, with no remnants in the aneurysm.Subsequently, the procedure was completed successfully using competitive coils.The procedure did not involve tortuous anatomy.It is unknown whether the physician performed the pre-use check of the optimax 6x15." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key21668629
Report Number3014162263-2025-00015
Device Sequence Number14565568
Product Code HCG
UDI-Device Identifier00818053025204
UDI-Public(01)00818053025204(11)231108(17)281108(10)F231100306
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0615CSFMX
Device Lot NumberF231100306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Congenital Anomaly; Other;
Patient SexUnknown